# SDR USAA2014101400006

- Difficulty date: October 13, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 79,287 hours, 35,718 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF CREW RECEIVED AN AFT CARGO DOOR WARNING MSG FOR ABOUT 7 TO 10 MINUTES.  DECLARED AN EMER & RETURNED TO FIELD WITHOUT INCIDENT.  R & R AFT CARGO DOOR HANDLE PROX SWITCH IAW AMM 52-71-12.  OPERATIONS CHECKED OK.
